# SDR SWAA2025063086368

- Difficulty date: June 28, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N250WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34972
- Aircraft time: 62,234 hours, 37,683 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR SLIDE FELL OUT OF BOX<[01] REINSTALLED FWD ENTRY DOOR ESCAPE SLIDE IN THE COMPARTMENT AND THE COMPARTMENT ASSEMBLY PER MT 725-61-06 & AMM 25-66-01.
